Alert archive / Oklahoma / Red Flag Warnings in 2006
Red Flag Warning 23, NWS Tulsa, OK
NWS Tulsa, OK issued this red flag warning at Apr 10, 2006, 3:44 PM CDT for 16 counties in Oklahoma. It took effect at Apr 11, 2006, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2006, 3:44 PM CDT (20:44 UTC)
- In effect from
- Apr 11, 2006, 12:00 PM CDT
- Expired
- Apr 11, 2006, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 2 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1987 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KTSA 102044 RFWTSA RED FLAG WARNING NATIONAL WEATHER SERVICE TULSA OK 344 PM CDT MON APR 10 2006 OKZ054>064-066-067-110000- /O.UPG.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/ /O.NEW.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/ /O.CON.KTSA.FW.W.0022.000000T0000Z-060411T0000Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKMULGEE-WAGONER- 344 PM CDT MON APR 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKMULGEE...WAGONER. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKMULGEE...WAGONER. FIRE WEATHER CONDITIONS ARE EXPECTED TO IMPROVE THIS EVENING AS TEMPERATURES FALL AND RELATIVE HUMIDITY VALUES RISE. THERE WILL BE A VERY HIGH FIRE DANGER ON TUESDAY AS TEMPERATURES RISE INTO THE 70S AND LOWER 80S WITH THE AID OF A SOUTHEAST BREEZE OF 15 TO 20 WITH GUSTS TO 35 MPH. A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS... FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. $$ OKZ065-110000- /O.NEW.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/ /O.CON.KTSA.FW.W.0022.000000T0000Z-060411T0000Z/ OKFUSKEE- 344 PM CDT MON APR 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OKFUSKEE. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OKFUSKEE. A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS... FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. $$ OKZ068>070-110300- /O.UPG.KTSA.FW.A.0021.060411T1700Z-060412T0000Z/ /O.NEW.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/ CHEROKEE-ADAIR-MUSKOGEE- 344 PM CDT MON APR 10 2006 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... CHEROKEE...ADAIR...MUSKOGEE. THERE WILL BE A VERY HIGH FIRE DANGER ON TUESDAY AS TEMPERATURES RISE INTO THE 70S AND LOWER 80S WITH THE AID OF A SOUTHEAST BREEZE OF 15 TO 20 WITH GUSTS TO 35 MPH. A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS... FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. $$
3 follow-up statements
000 WWUS84 KTSA 110114 RFWTSA RED FLAG WARNING NATIONAL WEATHER SERVICE TULSA OK 814 PM CDT MON APR 10 2006 OKZ054>070-111000- /O.CON.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- 814 PM CDT MON APR 10 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM CDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 NOON UNTIL 8 PM TUESDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE. THERE WILL BE A VERY HIGH TO EXTREME FIRE DANGER ON TUESDAY AS TEMPERATURES RISE INTO THE 70S AND LOWER 80S WITH THE AID OF A SOUTHEAST BREEZE OF 15 TO 20 MILE AN HOUR WITH GUSTS TO 35 MILES AN HOUR. A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS... FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. $$
000 WWUS84 KTSA 110854 RFWTSA RED FLAG WARNING NATIONAL WEATHER SERVICE TULSA OK 354 AM CDT TUE APR 11 2006 OKZ054>070-111700- /O.CON.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- 354 AM CDT TUE APR 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE. GUSTY SOUTH WINDS TO 35 MPH WILL BE LIKELY BY EARLY AFTERNOON AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM. HIGH TEMPERATURES IN THE UPPER 70S...COMBINED WITH ONGOING DROUGHT CONDITIONS WILL CREATE A VERY HIGH FIRE DANGER. A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED WITHIN 24 HOURS...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. TAKE CARE TO PREVENT THE START AND SPREAD OF WILDFIRES. ANY FIRES MAY BE DIFFICULT TO CONTAIN. ADDITIONAL FIRE INFORMATION...INCLUDING CURRENT COUNTY BURN BANS...CAN BE ACCESSED FROM THE OKLAHOMA DEPARTMENT OF AGRICULTURE AT: WWW.OK.GOV/OKAG/ AND FROM THE ARKANSAS FORESTRY COMMISSION AT: WWW.FORESTRY.STATE.AR.US. $$
000 WWUS84 KTSA 111601 RFWTSA RED FLAG WARNING NATIONAL WEATHER SERVICE TULSA OK 1101 AM CDT TUE APR 11 2006 OKZ054>070-120015- /O.CON.KTSA.FW.W.0023.060411T1700Z-060412T0100Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- 1101 AM CDT TUE APR 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE. GUSTY SOUTH WINDS WILL PREVAIL OVER THE REGION TODAY. WIND GUSTS OF 35 TO OCASIONALLY 40 MPH WILL BE LOCCUR AHEAD OF A DEVELOPING LOW PRESSURE SYSTEM. HIGH TEMPERATURES IN THE UPPER 70S...COMBINED WITH ONGOING DROUGHT CONDITIONS WILL CREATE A VERY HIGH FIRE DANGER. A RED FLAG WARNING MEANS THAT A DANGEROUS COMBINATION OF WEATHER CONDITIONS AND DRY VEGETATION IS EXPECTED...FAVORING RAPID GROWTH AND SPREAD OF ANY WILDFIRES. PRIMARY WEATHER FACTORS INCLUDE STRONGER WINDS...LOWER HUMIDITIES...AND WARMER TEMPERATURES. TAKE CARE TO PREVENT THE START AND SPREAD OF WILDFIRES. ANY FIRES MAY BE DIFFICULT TO CONTAIN. ADDITIONAL FIRE INFORMATION...INCLUDING CURRENT COUNTY BURN BANS...CAN BE ACCESSED FROM THE OKLAHOMA DEPARTMENT OF AGRICULTURE AT: WWW.OK.GOV/OKAG/ AND FROM THE ARKANSAS FORESTRY COMMISSION AT: WWW.FORESTRY.STATE.AR.US. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this red flag warning went out at Apr 10, 3:05 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 10, 3:05 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
305 PM CDT MON APR 10 2006
.DISCUSSION...
ONCE AGAIN...FIRE WEATHER WILL BE THE MAIN
CONCERN ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. ESPECIALLY ACROSS NORTHEAST OKLAHOMA
WHERE RED FLAG WARNING CRITERIA WILL BE MET
LATE TOMORROW MORNING THROUGH EARLY EVENING.
WILL UPGRADE THE FIRE WEATHER WATCH FOR TOMORROW
TO A RED FLAG WARNING.
IT WILL BE RATHER BREEZY ON TUESDAY AS A SURFACE
LOW AND ASSOCIATED COLD FRONT PUSHES INTO THE
CENTRAL PLAINS. SOUTH TO SOUTHWEST WINDS OF 15 TO 20
WITH GUSTS TO AROUND 35 MPH WILL BE COMMON ACROSS THE
REGION ON TUESDAY.
WILL KEEP SLIGHT CHANCE POPS IN THE FORECAST FOR TUESDAY
NIGHT FOR PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS AS THE COLD FRONT MOVES THROUGH THE REGION.
A WARMING TREND WILL COMMENCE ON WEDNESDAY WITH
AFTERNOON TEMPERATURES IN THE 80S FOR MUCH OF THE REST
OF THE WEEK AS HIGH PRESSURE BUILDS AT THE SURFACE AND ALOFT.
THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE SATURDAY
INTO SUNDAY MORNING AS MID LEVEL SHORTWAVE MOVES OUT OF THE
SOUTHWEST AND ACROSS THE PLAINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 59 80 61 83 / 0 10 20 10
FSM 50 78 60 82 / 0 10 20 10
MLC 58 77 63 80 / 0 10 10 10
BVO 55 80 60 82 / 10 10 20 10
FYV 49 73 57 77 / 0 10 20 10
BYV 51 73 55 76 / 0 10 20 10
MKO 56 76 59 81 / 0 10 20 10
MIO 55 77 58 80 / 0 10 20 10
F10 59 77 59 81 / 0 10 10 10
HHW 53 77 62 83 / 0 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067.
RED FLAG WARNING FROM NOON TUESDAY TO 8 PM TUESDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070.
AR...NONE.
&&
SHORT TERM FORECASTER ID= 5
LONG TERM FORECASTER ID= 10Hazardous weather outlook, Apr 10, 12:51 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1251 PM CDT MON APR 10 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1251 PM CDT MON APR 10 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. FIRE WEATHER DANGER. RISK...ELEVATED...SPREADINDEX=51. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF INTERSTATE 44. DISCUSSION... SOUTH WINDS OF 10 TO 20 MPH WILL CONTINUE TODAY AHEAD OF AN APPROACHING UPPER LEVEL DISTURBANCE...WITH OCCASIONAL GUSTS TO 30 MPH OVER NORTHEAST OKLAHOMA. UNSEASONABLY WARM TEMPERATURES COMBINED WITH ONGOING DROUGHT CONDITIONS WILL CREATE A VERY HIGH FIRE DANGER. A RED FLAG WARNING IS IN EFFECT FOR NORTHEAST OKLAHOMA TODAY... WHILE A FIRE WEATHER ALERT HAS BEEN ISSUED FOR FAR NORTHWEST ARKANSAS AND EAST CENTRAL OKLAHOMA. PLEASE REFER TO THE RED FLAG WARNING /OKCRFWTSA/ AND FIRE WEATHER ALERT /OKCRFDTSA/ PRODUCTS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... GUSTY SOUTH WINDS WILL INCREASE FURTHER ON TUESDAY WITH VERY WARM TEMPERATURES ONCE AGAIN...CONTINUING THE FIRE WEATHER THREAT. A FIRE WEATHER WATCH IS IN EFFECT TUESDAY FOR MOST AREAS IN NORTHEAST OKLAHOMA NORTH OF INTERSTATE 40. A COLD FRONT IS FORECAST TO MOVE INTO FAR NORTHEAST OKLAHOMA TUESDAY EVENING. THE ATMOSPHERE IS FORECAST TO REMAIN CAPPED ALONG THE APPROACHING COLD FRONT WITH ANY UPPER AIR SUPPORT REMAINING WELL TO THE NORTH. ISOLATED THUNDERSTORMS MAY DEVELOP ALONG THE COLD FRONT LATE TUESDAY AFTERNOON OR EVENING...AFFECTING PORTIONS OF THE AREA. ANY STORMS THAT DEVELOP COULD BE SEVERE. THE FRONT IS EXPECTED TO STALL ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS ON WEDNESDAY...BEFORE MOVING BACK NORTH AS A WARM FRONT WEDNESDAY NIGHT. THE ATMOSPHERE IS EXPECTED TO BECOME VERY UNSTABLE ALONG AND SOUTH OF THE BOUNDARY WEDNESDAY AFTERNOON AS LOW LEVEL MOISTURE CONTINUES TO INCREASE. ALTHOUGH THE CAP IS EXPECTED TO BECOME WEAK BY LATE AFTERNOON...LIMITED FORCING ALONG THE BOUNDARY IS EXPECTED TO KEEP THUNDERSTORM COVERAGE MINIMAL. ANY STORMS THAT CAN DEVELOP WEDNESDAY AFTERNOON OR EVENING HOWEVER WOULD LIKELY BE SEVERE WITH DAMAGING DOWNBURST WINDS. UNSEASONABLY WARM WEATHER WILL CONTINUE THROUGH THE EXTENDED FORECAST WITH A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... PERSONS SHOULD CONTINUE TO MONITOR THE LATEST FORECAST CONCERNING THE LIMITED SEVERE WEATHER POTENTIAL TUESDAY AND WEDNESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 4:50 AM CDT | Fire Weather Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 9 more | 11 hr |
Nearby
Red Flag Warnings in Oklahoma, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.